# SDR DL767972696

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 422
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 422 BETWEEN STRINGERS 21L AND 22L WAS PUNCTURED BY GROUND EQUIPMENT.  THE FINAL SKIN CUTOUT WAS 6.5 BY 5.  THE DAMAGE WAS REPAIRED WITH A SKIN DOUBLER.  INSTALLED PER THE PROCEDURES OF THE B767 SRM AND DOCUMENTED PER ER/A 300885-14, REV B.
